# SDR AWXA9600738

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, COULD NOT RETRACT LANDING GEAR, USED OVERRIDE TO RETACT GEAR.  FOUND LANDING GEAR LEVER LATCH C/B POPPED.  RESET C/B AND SYSTEM OPS NORMAL.
